MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION

BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Catalog Number D141702
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a trupulse generator that indicated elevated impedence readings.The medical team was unable to complete a tpi (tissue proximity indication) calibration as the impedance readings were ranging in the 260 ohm range.However, no errors were displayed for the impedence values or any other issue on the trupulse generator or carto 3 system.The stop button was functioning.The reprocessed generator cable was replaced with a new out of the box cable without resolution.The catheter was also replaced without resolution.The catheter and cable were exchanged a second time and the issue persisted.Next, the cable from the generator to the patient interface unit (piu) had been replaced.The generator had then been rebooted.Meanwhile, the physician continued to ablate with a third varipulse catheter.When the catheter was advanced to the rspv (right superior pulmonary vein), the impedance values elevated above range and all values were red.The procedure was completed.No patient consequences were reported.
 
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for analysis.No failure was found during the evaluation.Other circumstances may have affected device performance.System is fully operational.Device history record evaluation is not required, as the failure mode observed is not related to the manufacturing process.As part of the quality process, the devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 5-jan-2026, the product investigation was updated with a device history record.A device history record evaluation was performed for the finished device number (b)(6), and no internal actions related to the reported condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
TRUPULSE GENERATOR, US
Common Device Name
PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SANMINA ISRAEL LTD.
haroshet street no. 5
shlomo shrira st
ma'alot-tarshiha IL
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23898282
Report Number2029046-2025-04299
Device Sequence Number5029618
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)240922
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; VARIPULSE CATHETER (3 OF THEM)
Patient SexUnknown